List of citations in Numdam for : An approximation scheme for the optimal control of diffusion processes

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 29 (1995) no. 1, p. 97-122

Bonnans, J. Frédéric; Ottenwaelter, Élisabeth; Zidani, Housnaa

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 38 (2004) no. 4, p. 723-735

Barles, Guy; Jakobsen, Espen Robstad

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 36 (2002) no. 1, p. 33-54